# SDR CALA0600037

- Difficulty date: January 16, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 52,566 hours, 27,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.3 INCH CRACK IN FUSELAGE SKIN AT STA 727D, S23R.  THE CRACKED AREA WAS TRIMMED OUT AND A REPAIR WAS INSTALLED IAW ECRA 5330-03516.
